# SDR 2005FA0001017

- Difficulty date: May 7, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N287MA
- Make and model: Casa C212200
- Aircraft serial: 287
- Engine: Garrtt TPE331*
- System (JASC): 3160 · Central Display
- Part: Transceiver
- Part number: 4306081100000
- Part serial: 29100227
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INITIAL INSTALLATION FOUND THE LOCKING HOLE ON THE RADIO WAS DAMAGED, NOT ALLOWING THE UNIT TO SEAT IN THE TRAY PROPERLY.  UNIT WAS REPLACED. (AL200502602) (K)
